# SDR REXA2025012200069

- Difficulty date: December 8, 2024
- Submitted: January 22, 2025
- Operation: Air carrier
- Aircraft: N371CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10082
- Aircraft time: 42,743 hours, 32,092 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: SH670316361
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND STGR21 R BETWEEN FS 280-295 TO BE CORRODED ON ATTACHED FLANGE   REMOVED STRINGER AT STR21R BETWEEN FS280 TO FS333 IAW CRJ700 SRM 51-42-06-001-001-A01 AND 51-42-21-001-001-A01. LOCATED AND DRILLED NEW SERVICEABLE STRINGER 21R P/N SH670-31636-1 @ SKIN FLANGE, AND FS310 TO FS333 WEB ATTACHMENTS IAW CRJ700 SRM 51-40-11-001-001-A01
